MathSciNet Relay Station
MathSciNet bibliographic data
MR215365 60.62
Kulīnīč, G. L. The limit distribution behavior of the solution of a stochastic diffusion equation. (Russian) Teor. Verojatnost. i Primenen 12 1967 548–551.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement